# SDR SIMA200124601

- Difficulty date: September 3, 2001
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 550
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3656 - EMERGENCY FLOOR LIGHTING AT SEAT 6A INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT LAMP AT SEAT 6A.  OPERATIONALLY CHECKED GOOD.  (M)
